Doctor insights on:
Weight Gain For No Apparent Reason
Two possibilities: First reason may be from fluid or salt and water retention from an increase in salt and water. Diuretics may also cause swelling. Heart and kidney trouble may be a concern. Associated shortness of breath; prompt medical need is indicated. Also excess calories or combined excess calories and reduced physical activity could cause excess weight gain. ...Read moreSee 1 more doctor answer
Block of receptors: Two of these receptors are especially associated with weight gain when blocked. These are the muscarinic acetylcholine receptor and the histamine receptors. Antidepressants that block these receptors have more weight gain associated with them than do antidepressants that avoid them. Most of the older antidepressants such as the tricyclics also cause wt gain. ...Read more
I have been taking fexofenadine tablets every day for the past 2 yrs, and i hv also gained some weight, could this be the reason of my weight gain?
I have sudden weight gain only in abdomen area. Sometimes feeling bloated. What could be the reason?
Frequent urination, dry mouth, sulfur burps, fatigue, weight gain dry skin and hostility for no apparent reason are the order of the day, what gives?
I am having one glass warm milk with fine crushed almond powder before sleep can be reason of weight gain, should I be concerned?
Yes: I'm concerned just because you are gaining weight. It's calories in versus calories out (metabolism, exercise, illness). No one actually counts calories for any length of time because it's tedious and basically impossible. Your best move is to get back to some serious physical exercise like when you were a teen, and eat smaller portions, avoiding grease and sugary stuff. A gift for yourself. ...Read more
Considering Buspar (buspirone) for GAD , but very very concerned about weight gain (part of reason I am anxious in the first place).is weight gain common?
Unlikely: Weight gain is listed as an uncommon (~1%) side effect of Buspar (buspirone). If this has been recommended by your doctor for GAD, it's worth trying. Monitor your weight and let doc know if you're concerned and stop med if it's a problem. Bottom line: Buspar (buspirone) is not associated with weight gain. I hope this helps. ...Read moreSee 1 more doctor answer
Haven't seen my period since childbirth. Could it be the reason for my weight gain and bloatedness?
- Talk to a doctor live online for free
- Losing weight for no apparent reason
- Losing weight for no apparent reason what is the problem
- Sweating for no apparent reason
- Ask a doctor a question free online
- Diarrhea for no apparent reason
- Vomiting for no apparent reason
- Bruising for no apparent reason
- What is the reason for weight gain?
- Weight loss for no apparent reason